# SDR USAAD96127

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47066
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1203 - PIT-MSP - AFTER DEPARTURE, GOT A LEFT GEAR UNSAFE LIGHT.  RETURNED TO PIT.  REPLACED LEFT MAIN LANDING GEAR UPLOCK SWITCH.  (M)
